Low TSH – Hyperthyroidism
Toxic multinodular goiter
Suggested Additional Lab Testing
Graves disease: T4 is high and in some cases T3 is elevated and T4 is normal.
Toxic multinodular goiter: T4 and T3 are high with suggestive radioactive iodine uptake and thyroid scans.
Toxic adenoma: T4 and T3 are high with suggestive radioactive iodine uptake and thyroid scans.
Subacute thyroiditis: T4 and T3 are high with increased SED rate and decreased radioactive iodine uptake.
Chronic thyroiditis: T4 and T3 are high with normal SED rate and decreased radioactive iodine uptake.
Copyright © 2017, 2013 Decision Support in Medicine, LLC. All rights reserved.
No sponsor or advertiser has participated in, approved or paid for the content provided by Decision Support in Medicine LLC. The Licensed Content is the property of and copyrighted by DSM.
The Cardiology Advisor Articles
- Should Guidelines Use Higher Risk Thresholds When Recommending Statins for Primary CVD Prevention?
- Ezetimibe Plus Statins Modestly Reduce Cardiovascular Disease Event Risk
- ACC, AHA Publish Appropriate Use Criteria Guidelines for Peripheral Artery Intervention
- Ultrasound-Based Visualization of Silent Atherosclerosis May Improve Medication Adherence
- FDA: E-Liquids Found to Contain Undeclared Sildenafil and Tadalafil
- ACC Releases Consensus Decision Pathway for CVD Risk Reduction in T2D and ASCVD
- Childhood Behavioral Interventions May Promote Adult Cardiovascular Health
- US Medical Schools Increase in Diversity After Implementation of Accreditation Standards
- Botox Injections Explored to Reduce Postop AF in Cardiac Surgery
- AHA Scientific Statement: Low Risk of Side Effects With Statins
- Legal and Public Health Issues in Drug Advertising Pricing Examined
- Follow-Up Within 7 Days of Hospital Discharge for Heart Failure Is Beneficial
- Apixaban Prevents VTE in Patients With Malignancies Initiating Chemotherapy
- 2010 to 2014 Saw Increase in Anemia After Hospitalization
- Do More Aggressive Periprocedural Antibiotic Regimens Reduce Risk of Device-Related Infections?